Academic Profile : Faculty

ajkricker_1_2.JPG picture
Assoc Prof Andrew James Kricker
Associate Professor, School of Physical & Mathematical Sciences - Division of Mathematical Sciences
Journal Articles
(Not applicable to NIE
staff as info will be
pulled from PRDS)
Andrew Kricker. (2011). Differential operators and the wheels power series. Algebraic and Geometric Topology, 11(2), 1107-1162.

Andrew Kricker. (2011). Non-commutative Chern-Weil Theory and the Combinatorics of Wheeling. Duke Mathematical Journal, 157(2), 223-281.

A. Kricker, D. Moskovich. (2009). Surgery presentations of coloured knots and of their covering links. Algebraic and Geometric Topology, 9(3), 1341-1398.

S. Garoufalidis, A. Kricker. (2004). Finite type invariants of cyclic branched covers. Topology, 43, 1247-1283.

S. Garoufalidis, A. Kricker. (2004). A rational non-commutative invariant of boundary links. Geometry and Topology, 8, 115-204.